Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3rd day on Geodon 20mg for GAD, should I quit? Agomelatinehope

Posted by phidippus on August 31, 2012, at 20:15:23

In reply to 3rd day on Geodon 20mg for GAD, should I quit?, posted by Agomelatinehope on August 29, 2012, at 6:59:23

This med is not for you. Have her try you onn Latuda or Abilify to augment your treatment.

Eric


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1024392
URL: http://www.dr-bob.org/babble/20120830/msgs/1024585.html